Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bennyb

switching from retin-a to tazaroc

Recommended Posts

I have been on .01% of retin-a for about 2 months and it just seems to be starting to work. But I went to my derm today and she prescribed me .1% of tazaroc which I have heard is the highest strength of a harsher topical. I don't really know why she did it, but should I start using the tazaroc? I went through the initial breakout of the retin-a and I don't want to have to go through another one. Will I still break out if I switch to the tazaroc? And do you guys think I should switch or not? I am wondering if the retin-a .01% just isn't strong enough. Please let me know. Thanks.

Link to comment
Share on other sites

Not really sure why she changed it. But since you're basically switching Retin-A for Tazorac, I wouldn't worry about having an initial breakout because you already went through one. Good luck and remember to moisturize and wear sun protection!

Link to comment
Share on other sites

In my opinion, I don't think so. You'll just get a lot more flaking /irritation; maybe a zit or two from that. Tazorac is the big gun of retinoids. It's the first retinoid I used but I didn't even have an initial breakout. I may have been one of the lucky ones though.

I really don't think it's anything to worry about :) It works faster than Retin-A too.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×